이부프로펜과 아세트아미토펜에 이상 반응을 보인 소아 환자에 대한 접근 방법: 사례 보고
Hypersensitivity reactions to ibuprofen and acetaminophen: A report of case with literature review
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The higher the use of nonsteroidal anti-inflammatory drugs (NSAIDs), the more reports of adverse drug reactions, especially in children than in adults. As patients with fever take several NSAIDs alternatively, suspected symptoms allergic to drugs with different chemical structures are also experienced in the clinical field. This is because it appears not only through immunological mechanisms but also through cross-intolerant reactions. Therefore, when hypersensitivity to one or more NSAIDs is present, it is important to distinguish between the 2 mechanisms for future treatment planning. Although it is difficult to distinguish between the 2 mechanisms by clinical history, drug provocation test with aspirin is helpful in diagnosis. A 4-year-old patient who had urticaria/angioedema and shortness of breath after taking ibuprofen and acetaminophen visited Kangwon National University Hospital for a treatment plan using antipyretics and/or analgegics forward. We propose a diagnosis and treatment protocol for such patients with a brief literature review.
Abstract
The higher the use of nonsteroidal anti-inflammatory drugs (NSAIDs), the more reports of adverse drug reactions, especially in children than in adults. As patients with fever take several NSAIDs alternatively, suspected symptoms allergic to drugs with different chemical structures are also experienced in the clinical field. This is because it appears not only through immunological mechanisms but also through cross-intolerant reactions. Therefore, when hypersensitivity to one or more NSAIDs is present, it is important to distinguish between the 2 mechanisms for future treatment planning. Although it is difficult to distinguish between the 2 mechanisms by clinical history, drug provocation test with aspirin is helpful in diagnosis. A 4-year-old patient who had urticaria/angioedema and shortness of breath after taking ibuprofen and acetaminophen visited Kangwon National University Hospital for a treatment plan using antipyretics and/or analgegics forward. We propose a diagnosis and treatment protocol for such patients with a brief literature review.
참고문헌 (17)
- Green C, "Symptomatic fever management in children : a systematic review of national and international guidelines", PLoS One, 16, pp.e0245815~ (2021)
- Vernacchio L, "Medication use among children < 12 years of age in the United States : results from the Slone Survey", Pediatrics, 124, pp.446~454 (2009)
- Kesti J, "Medicine use in children aged under 12 years-Population survey in Finland", Pharmacoepidemiol Drug Saf, 32, pp.266~276 (2023)
- 김성철, "울산 지역 소아청소년과 및 이비인후과에서의 항염증제 처방 형태 분석", 한국임상약학회지, 20(3), pp.205~212 (2010), 한국임상약학회
- 박근미, "단일기관에서 전산을 통해 수집된 자발적 소아 약물유해반응 보고사례의 분석", Allergy Asthma & Respiratory Disease, 4(5), pp.354~359 (2016), 대한 소아알레르기 호흡기학회[DOI]
- 김도우, "단일 대학병원의 지역의약품안전센터에 보고된 소아청소년의 약물유해반응 분석", Allergy Asthma & Respiratory Disease, 6(5), pp.263~269 (2018), 대한 소아알레르기 호흡기학회[DOI]
- Lee Q, "Hypersensitivity to antipyretics : pathogenesis, diagnosis, and management", Hong Kong Med J, 23, pp.395~403 (2017)
- Kidon M, "EAACI", ENDA position paper : diagnosis and management of hypersensitivity reactions to non-steroidal anti-inflammatory drugs(NSAIDs)in children and adolescents, 2018, pp.29, 469~480
- Wöhrl S, "NSAID hypersensitivity – recommendations for diagnostic work up and patient management", Allergo J Int, 27, pp.114~121 (2018)
- Blumenthal KG, "Adverse and hypersensitivity reactions to prescription non-steroidal anti-inflammatory agents in a large healthcare system", J Allergy Clin Immunol Pract, 5, pp.737~743 (2017)
- Doña I, "Progress in understanding hypersensitivity reactions to nonsteroidal anti-inflammatory drugs", Allergy, 75, pp.561~575 (2020)
- Kowalski ML, "Classification and practical approach to the diagnosis and management of hypersensitivity to nonsteroidal anti-inflammatory drugs", Allergy, 68, pp.1219~1232 (2013)
- American Pharmacists Association, "Lexicomp® pediatric & neonatal dosage handbook" (2020), Wolters Kluwer
- Kim SS, "A case of acetaminophen induced bronchial asthma without aspirin sensitivity", Korean J Asthma Allergy Clin Immunol, 20, pp.545~550 (2000)
- Cavkaytar O, "Different phenotypes of non-steroidal anti-inflammatory drug hypersensitivity during childhood", Int Arch Allergy Immunol, 167, pp.211~221 (2015)
- Pérez-Alzate D, "Immediate reactions to more than 1 NSAID must not be considered cross-hypersensitivity unless tolerance to ASA is verified", J Investig Allergol Clin Immunol, 27, pp.32~39 (2017)
- Blanca-López N, "Acetyl salicylic acid challenge in children with hypersensitivity reactions to nonsteroidal anti-inflammatory drugs differentiates between cross-intolerant and selective responders", J Allergy Clin Immunol Pract, 6, pp.1226~1235 (2018)
